Posted by: Vedra | 2009-07-01

Black Vaginal Discharge

To whom it may concern,

My 16 year old daughter (not sexually active) has been under treatment by a gynaecologist last year, where he diagnosed the possibility that she may suffer from endometriosis. Based on her age, he decided not to perform a laporoscopy yet and put her on Yasmin in aid of attempting to slow down the process should she be suffering from the afore-mentioned.

She now, however still suffers from constant pain prior, during and after her menstrual period, has a lump (which appears and disappears at intervals) close to her ovaries. She has recently started experiencing a black, thick glue-like vaginal discharge as well (no foul smell).

Please advise on the form of action that we should undertake. Your speedy response in this regard would be most appreciated.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I think that you should take her back to the gynaecologist. She may need further tests at this stage.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anonymous | 2009-07-01

Why dont u take her back to the gynae u prescribed the medication?

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.